Vol. 21, No. 2, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Macdonald’s theorem with inverses

Kevin Mor McCrimmon

Vol. 21 (1967), No. 2, 315–325
Abstract

One of the fundamental theorems in the theory of Jordan algebras is that of I. G. Macdonald which says that any identity in three variables x,y,z of degree zero or one in z will be valid in all Jordan algebras if it is valid in the special Jordan algebras.

In this paper we will extend this result to identities which also involve the inverses of x and y.

Mathematical Subject Classification
Primary: 17.40
Milestones
Received: 13 April 1966
Published: 1 May 1967
Authors
Kevin Mor McCrimmon